# SDR UPS03841093

- Difficulty date: July 24, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641324N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STATION 1690 LONG. 24L TO FRAME FITTING IS CRACKED     REMOVED AND REPLACED FITTING I.A.W. SRM. 51-1-21,53-1-0,AND DWG. 4641324
